# SDR EPUA2016022316001

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N91002
- Make and model: Cessna 207A
- Aircraft serial: 20700003
- Aircraft time: 20,058 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING ACFT IAW SEB 93-5 R1, THE ACFT WAS NOTED AS HAVING CRACKS ON BOTH LT & RT BULKHEAD AT FS 27 AT THE LOWER LIFT STRUT ATTACH FITTING.  IN ORDER TO REMEDY THIS CONDITION, SUPPLIED SERVICE KIT SK207-19 WAS INSTALLED AS A PERMANENT REPAIR.
